Alert archive / Indiana / Snow Advisories in 2007

Snow Advisory 2, NWS Indianapolis, IN

February 5, 200739 counties in Indiana

NWS Indianapolis, IN issued this snow advisory at Feb 5, 2007, 3:24 PM EST for 39 counties in Indiana. It took effect at Feb 6, 2007, 7:00 AM EST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Feb 5, 2007, 3:24 PM EST (20:24 UTC)
In effect from
Feb 6, 2007, 7:00 AM EST
Expired
Feb 6, 2007, 7:24 PM EST
In force
12 hr
Issued by
NWS Indianapolis, IN
All 39 counties

Bartholomew County, IN, Boone County, IN, Brown County, IN, Carroll County, IN, Clay County, IN, Clinton County, IN, Daviess County, IN, Decatur County, IN, Delaware County, IN, Fountain County, IN, Greene County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Howard County, IN, Jackson County, IN, Jennings County, IN, Johnson County, IN, Knox County, IN, Lawrence County, IN, Madison County, IN, Marion County, IN, Martin County, IN, Monroe County, IN, Montgomery County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Sullivan County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Vigo County, IN, Warren County, IN

The radar

The Indianapolis radar (KIND), 15 km from the middle of the area, began a volume at 20:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.4 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2007-02-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2007-02-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 2 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1155 m above ground
0-6 km bulk shear
91 kt
0-1 km storm-relative helicity
2 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS43 KIND 052024
WSWIND

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
324 PM EST MON FEB 5 2007


INZ021-028>031-035>049-051>057-060>065-067>072-060400-
/O.NEW.KIND.SN.Y.0002.070206T1200Z-070207T0500Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...
SEYMOUR
324 PM EST MON FEB 5 2007 /224 PM CST MON FEB 5 2007/

...SNOW ADVISORY IN EFFECT FROM 7 AM EST /6 AM CST/ TUESDAY TO
MIDNIGHT EST /11 PM CST/ TUESDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A SNOW
ADVISORY...WHICH IS IN EFFECT FROM 7 AM EST /6 AM CST/ TUESDAY TO
MIDNIGHT EST /11 PM CST/ TUESDAY NIGHT. 

SNOW IS EXPECTED TO DEVELOP ACROSS THE AREA BETWEEN THE MID MORNING
HOURS AND NOONTIME ON TUESDAY...AND CONTINUE INTO THE LATE EVENING
HOURS. AT THE PRESENT TIME...SNOWFALL ACCUMULATIONS OF 3 TO 6 INCHES
ARE EXPECTED.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$

JAS
5 follow-up statements
000 
WWUS43 KIND 060246
WSWIND

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
946 PM EST MON FEB 5 2007

INZ021-028>031-035>049-051>057-060>065-067>072-061100-
/O.CON.KIND.SN.Y.0002.070206T1200Z-070207T0500Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...
SEYMOUR
946 PM EST MON FEB 5 2007 /846 PM CST MON FEB 5 2007/

...SNOW ADVISORY REMAINS IN EFFECT FROM 7 AM EST /6 AM CST/
TUESDAY TO MIDNIGHT EST /11 PM CST/ TUESDAY NIGHT...

A SNOW ADVISORY REMAINS IN EFFECT FROM 7 AM EST /6 AM CST/
TUESDAY TO MIDNIGHT EST /11 PM CST/ TUESDAY NIGHT. 

SNOW IS EXPECTED TO DEVELOP ACROSS THE AREA BETWEEN THE MID
MORNING HOURS AND NOONTIME ON TUESDAY...AND CONTINUE INTO THE
LATE EVENING HOURS. AT THE PRESENT TIME...SNOWFALL ACCUMULATIONS
OF 3 TO 6 INCHES ARE EXPECTED.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$
000 
WWUS43 KIND 060931
WSWIND

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
431 AM EST TUE FEB 6 2007

INZ021-028>031-035>049-051>057-060>065-067>072-061745-
/O.CON.KIND.SN.Y.0002.070206T1200Z-070207T0500Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...
SEYMOUR
431 AM EST TUE FEB 6 2007 /331 AM CST TUE FEB 6 2007/

...SNOW ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST /11 PM CST/
TONIGHT...

A SNOW ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST /11 PM CST/
TONIGHT. 

A FAST MOVING CLIPPER SYSTEM MOVING IN FROM THE NORTHWEST WILL
BRING SNOW TO CENTRAL INDIANA TODAY AND TONIGHT. SNOW IS EXPECTED TO
DEVELOP ACROSS THE AREA BETWEEN THE MID MORNING HOURS AND
NOONTIME...AND CONTINUE INTO THE LATE EVENING HOURS. AT THE
PRESENT TIME...SNOWFALL ACCUMULATIONS OF 3 TO 5 INCHES ARE
EXPECTED.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$
000 
WWUS43 KIND 061532 AAA
WSWIND

URGENT - WINTER WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1032 AM EST TUE FEB 6 2007

INZ021-028>031-035>049-051>057-060>065-067>072-062345-
/O.CON.KIND.SN.Y.0002.000000T0000Z-070207T0500Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...
SEYMOUR
1032 AM EST TUE FEB 6 2007 /932 AM CST TUE FEB 6 2007/

...SNOW ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST /11 PM CST/
TONIGHT...

A FAST MOVING STORM SYSTEM WILL BRING SNOW...HEAVY AT TIMES TO
CENTRAL INDIANA THIS AFTERNOON INTO TONIGHT. THE HEAVIEST SNOW
SHOULD OCCUR BETWEEN MIDDAY OR EARLY AFTERNOON INTO THIS EVENING.
MUCH OF CENTRAL INDIANA WILL RECEIVE ANYWHERE FROM 3 TO 6 INCHES
OF POWDERY SNOW BY MIDNIGHT TONIGHT. 

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$
000 
WWUS43 KIND 062001 AAA
WSWIND

URGENT - WINTER WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
301 PM EST TUE FEB 6 2007

INZ067>069-062115-
/O.CAN.KIND.SN.Y.0002.000000T0000Z-070207T0500Z/
KNOX-DAVIESS-MARTIN-
INCLUDING THE CITY OF...VINCENNES
201 PM CST TUE FEB 6 2007

...SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS CANCELLED THE
SNOW ADVISORY. 

LIGHT SNOW WILL PERSIST THIS EVENING HOWEVER AMOUNTS SHOULD REMAIN
LESS THAN 3 INCHES.

$$

INZ021-028>031-035>049-051>057-060>065-070>072-070415-
/O.CON.KIND.SN.Y.0002.000000T0000Z-070207T0500Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...BEDFORD...SEYMOUR
301 PM EST TUE FEB 6 2007

...SNOW ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EST TONIGHT...

MODERATE TO HEAVY SNOW WILL CONTINUE ACROSS CENTRAL INDIANA INTO
THIS EVENING. WIDESPREAD 4 TO 6 INCH AMOUNTS WILL OCCUR WITH
LOCALLY HIGHER AMOUNTS ALSO EXPECTED TO OCCUR.

THE HEAVY SNOW WILL END FROM NORTHWEST TO SOUTHEAST ACROSS THE
AREA THIS EVENING.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY
TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND
LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING.

$$
000 
WWUS43 KIND 070024
WSWIND

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
724 PM EST TUE FEB 6 2007


INZ021-028>031-035>049-051>057-060>065-070>072-070130-
/O.CAN.KIND.SN.Y.0002.000000T0000Z-070207T0500Z/
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-LAWRENCE-JACKSON-JENNINGS-
INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO...
CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE...
SHELBYVILLE...BLOOMINGTON...COLUMBUS...BEDFORD...SEYMOUR
724 PM EST TUE FEB 6 2007

...SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS CANCELLED THE
SNOW ADVISORY. 

SNOW HAS ENDED ACROSS CENTRAL INDIANA. SCATTERED FLURRIES ARE
POSSIBLE OVERNIGHT.

$$
SALLY

What forecasters said that day

The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this snow advisory went out at Feb 5, 2:40 PM EST, 44 minutes earlier.

Area forecast discussion, Feb 5, 2:40 PM EST, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
240 PM EST MON FEB 5 2007

.DISCUSSION...COLD NWLY UPPR FLOW XPCTD TO CONT ACRS THE AREA FOR
THE NEXT FEW DAYS. A CLIPPER SYS IS PROGGED TO PUSH OUT OF SWRN
CANADA INTO THE OH VLY TUES/TUES NIGHT. MODELS IN PRETTY GOOD
AGREEMENT OVERALL. FCST FOCUS CENTERS ON INCOMING SYS AND SNOW
CHCS/AMOUNTS.

MID LVL FORCING ALREADY EVIDENT BY CLD BAND EXTENDING FM THE NRN
PLAINS INTO THE OH VLY. THIS AREA SHOULD CREEP NEWD DURG THE COURSE
OF THE NIGHT AS MID LVL WAA INCREASES. COULD BE A FEW FLURRIES
ASSOCIATED WITH THE CLD BAND AS CURRENT SFC OBS INDICATE...BUT
OVERALL FORCING/LIFT LOOKS FAIRLY WK...SO NOT XPTG ANYTHING
MEASUREABLE TONIGHT.

STILL SOME MINOR TIMING DIFFERENCES WITH THE NEXT SYS BTWN THE
MODELS...BUT THEY HV BEEN AGREEING FOR THE MOST PART ON THE
TRACK/QPF FOR THE PAST 24 HRS. RATHER IMPRESSIVE MID LVL FORCING/WAA
DVLPS BY THE LT MORN HRS TUES AND LINGERS INTO THE EVEN HRS. BASED
ON QPF AND OTHER TOOLS...SYS SHOULD PRODUCE A STRIP OF 4-6 INCHES OF
SNOW ROUGHLY ALONG OR JUST SOUTH OF I-74 GIVEN TODAY/S MODEL DATA.
HOWEVER...THE HEAVIEST ACCUMULATIONS ASSOCIATED WITH CLIPPERS TEND
TO BE RATHER NARROW...AND THE TRACKS TEND TO WOBBLE SOME. BASED ON
THAT FACT...DECIDED TO GO WITH A SNOW ADVISORY FOR THE ENTIRE CWA
TUES/TUES EVEN TO COVER THE POSSIBILITY FOR SOME SHFTG N OR S IN THE
EVENTUAL TRACK. BASED ON CRITICAL THICKNESSES THIS SHOULD MAINLY BE
A SNOW EVENT...BUT WITH THE IMPRESSIVE WAA A FEW ICE PELLETS MAY MIX
IN WITH THE SNOW OVR THE FAR SW CWA. MOST THE ORGANZIED LIFT PASSES
OFF TO THE SE AFT MIDNIGHT TUES NIGHT...BUT MID LVL TEMP GRADIENT
REMAINS RATHER TIGHT INTO WED...SUGGESTING SOME CLDS/FLURRIES PSBL
AT THAT TIME.

LO LVL THICKNESS PANELS OFF THE MODELS SUGGEST NGM MOS GUIDANCE NOT
TOO BAD TIL WED...WHERE THE HIGHS MAY BE AS MUCH AS 10 DEG TOO WARM.

&&

.AVIATION...DISCUSSION FOR 051800Z TAFS.

EXPECT VFR CONDITIONS THROUGH 12Z TUES.

CIGS IN THE 080-120 LAYER MAY IMPACT THE TAF SITES WEST OF IND LATER
TONIGHT. WNW WINDS WILL BECOME LESS THAN 6KTS AND EVENTUALLY SHIFT
TO AROUND 180 DEGREES TOWARD 12Z. CIGS SHOULD LOWER QUICKLY AFTER
12Z TUES AS PRECIP PROCESS MOISTENS THE INITIALLY VERY DRY LOWER
LEVELS. EXPECT A RAPID ONSET OF SNOW IN THE 15-18Z TIME FRAME FROM
WEST TO EAST ACROSS THE AREA TUESDAY. LATEST INDICATIONS SUGGEST
THAT IFR VIS CONDS MAY OCCUR WITH SNOW AFTER 18Z TUES.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
SNOW ADVISORY FROM 7 AM EST /6 AM CST/ TUESDAY TO MIDNIGHT EST
/11 PM CST/ TUESDAY NIGHT FOR INZ021-028>031-035>049-051>057-
060>065-067>072.

&&

AVIATION...CO
PUBLIC...JAS
Hazardous weather outlook, Feb 5, 12:06 PM EST, 3 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1206 PM EST MON FEB 5 2007

INZ021-028>031-035>049-051>057-060>065-067>072-061030-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-
PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-
JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-
DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
1206 PM EST MON FEB 5 2007 /1106 AM CST MON FEB 5 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

VERY COLD WIND CHILL VALUES OF ZERO TO 10 BELOW ZERO WILL PERSIST
THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

A STORM SYSTEM WILL BRING THE POTENTIAL FOR 3 TO 6 INCHES OF SNOW
TO CENTRAL INDIANA TUESDAY INTO TUESDAY NIGHT. AT THIS TIME IT
APPEARS THAT SNOW MAY BEGIN JUST AFTER DAYBREAK NEAR THE ILLINOIS
BORDER AND SPREAD ACROSS THE REMAINDER OF CENTRAL INDIANA DURING
THE DAY. THE SNOW SHOULD PERSIST INTO TUESDAY EVENING BEFORE
TAPERING OFF FROM WEST TO EAST AFTER MIDNIGHT.

ANY CHANGE IN THE SYSTEMS PROJECTED PATH OR STRENGTH COULD DISPLACE
THE HEAVIEST SNOW AXIS OR ALTER SNOWFALL AMOUNTS.

.SPOTTER INFORMATION STATEMENT...

SNOWFALL OBSERVERS ARE ASKED TO REPORT ANY SNOWFALL AMOUNTS ON
TUESDAY AND TUESDAY NIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

CO

Nearby

Snow Advisories in Indiana, 2007Every snow advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.